# SDR COMA2012011750006

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 27,305 hours, 23,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53212248
- Condition: Corroded
- Location: Fuselage
- Part time: 27,305 hours, 23,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CORRODED BY AFT SIDE OF SERVICE DOOR CUTOUT (FS 349).  CUT OUT DAMAGED SECTION AND INSTALLED FILLER AND DOUBLER IAW REO 601R-53-21-2248 REV A.
